Duke Mathematical Journal

The asymptotics of a lattice point problem associated to a finite number of polynomials II

Ben Lichtin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 77, Number 3 (1995), 699-751.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077286538

Digital Object Identifier
doi:10.1215/S0012-7094-95-07722-9

Mathematical Reviews number (MathSciNet)
MR1324639

Zentralblatt MATH identifier
0832.11037

Subjects
Primary: 11P21: Lattice points in specified regions
Secondary: 11M41: Other Dirichlet series and zeta functions {For local and global ground fields, see 11R42, 11R52, 11S40, 11S45; for algebro-geometric methods, see 14G10; see also 11E45, 11F66, 11F70, 11F72} 11M45: Tauberian theorems [See also 40E05] 11P05: Waring's problem and variants

Citation

Lichtin, Ben. The asymptotics of a lattice point problem associated to a finite number of polynomials II. Duke Math. J. 77 (1995), no. 3, 699--751. doi:10.1215/S0012-7094-95-07722-9. https://projecteuclid.org/euclid.dmj/1077286538


Export citation

References

  • [AY] J. Aizenberg and A. Yuzhakov, Integral Representations and Residues in Multidimensional Complex Analysis, Transl. Math. Monographs, vol. 58, Amer. Math. Soc., Providence, 1983.
  • [Dav] H. Davenport, On a principle of Lipschitz, J. London Math. Soc. 26 (1951), 179–183.
  • [GS] I. Gelfand and G. Shilov, Les Distributions, Vol 1, Dunod, Paris, 1972.
  • [Gi] S. Gindikin, Energy estimates connected with the Newton polyhedron, Trans. Moscow Math. Soc. 31 (1974), 193–246.
  • [Ig] J.-I. Igusa, Forms of higher degree, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 59, Tata Institute of Fundamental Research, Bombay, 1978.
  • [La] E. Landau, Über die Anzahl der Gitterpunkte in gewissen Bereichen (Zweite Abhandlung), Kgl. Ges. d. Wiss. Nachrichten. Math.-Phys. Klasse (Göttingen) 2 (1915), 209–243.
  • [Li1] B. Lichtin, The asymptotics of a lattice point problem associated to a finite number of polynomials I, Duke Math. J. 63 (1991), no. 1, 139–192.
  • [Li2] B. Lichtin, Volumes, lattice points, and singularities, to appear in proc. of International Congress on Singularities-1991, London Math. Soc.
  • [Li3] B. Lichtin, Asymptotics determined by pairs of additive polynomials, to appear.
  • [Li4] B. Lichtin, On the moderate growth of generalized Dirichlet Series for hypoelliptic polynomials, Compositio Math. 80 (1991), no. 3, 337–354.
  • [LiMe] B. Lichtin and D. Meuser, Poles of a local zeta function and Newton polygons, Compositio Math. 55 (1985), no. 3, 313–332.
  • [Ra] B. Randol, A lattice point problem, Trans. Amer. Math. Soc. 121 (1966), 257–268.
  • [Sa1] P. Sargos, Croissance de certaines séries de Dirichlet et applications, J. Reine Angew. Math. 367 (1986), 139–154.
  • [Sa2] P. Sargos, Séries de Dirichlet et Polyèdres de Newton, thèse d'état, Univ. of Bordeaux I, 1986.
  • [Va] A. N. Varčenko, Newton polyhedra and estimates of oscillatory integrals, Funkcional. Anal. i Priložen. 10 (1976), no. 3, 13–38.

See also

  • See also: Ben Lichtin. The asymptotics of a lattice point problem associated to a finite number of polynomials I. Duke Math. J. Vol. 63, No. 1 (1991), pp. 139–192.